# SDR ASOA2014071110854

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 38,539 hours, 34,639 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU DOOR DOES NOT FIT PROPERLY, PARTICULARLY IN RVSM AREA.  TRIMMED TO FIT RIGHT TRU DOOR IAW AMM 52-44-11.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
